# SDR SIMA20250221003

- Difficulty date: February 21, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N329DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 23,871 hours, 16,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-009: EXTERNAL FUSELAGE SKIN HAS CORROSION AT LOWER EDGE OF AFT CARGO DOOR CUTOUT AT AREA COVERED BY SCUFF PLATE. (LEVEL 2 CORROSION) BLENDED OUT CORROSION ON EXTERNAL FUSELAGE SKIN AT LOWER EDGE OF AFT CARGO DOOR CUTOUT AT AREA COVERED BY SCUFF PLATE IAW EMB 175 SRM 51-10-03. FOUND TO BE WITHIN ALLOWABLE LIMITS IAW EMB 175 SRM 53-23-01/AD01
